# SDR JJBA20130506002

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 31,996 hours, 44,782 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED THAT THE NR 2 ENGINE HYD PUMP LIGHT ILLUMINATED AND THE SPOILER LIGHT ILLUMINATED WITH VIBRATION EXPERIENCED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  THE MX CREW BLED AND SERVICED THE HYD SYS AND ALL CHECKS WERE SATISFACTORY.
